# SDR UIEA2022052300499

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CGO STA 1820-1840 MOST RH HORIZ TORQUE TUBE R/H SUPPORT BEARING ATTACHED BEAM FOUND HOLE ELONGATED. HOLE ELONGATED INTERCOSTAL LOCAL FABRICATED AS PER BOEING DWG: 65B06061 & RPL AND INSTALLED AS PER SRM 51-40-02
